I was just put on Seroquel about 2-3 weeks ago and now I have a horrible dry mouth all the time. I keep waking up throughout the night grabbing for water because my mouth is so dry. Has anyone had similar experiences with Seroquel?
Yes! Seroquel has horrible side effects! It gave me extreme dry mouth and insatiable urge to eat chocolate ice cream! Also it messed with my heart beat and would make me black out upon standing up sometimes!
I’m surprised you’re having that kind of trouble with Seroquel. I’ve been on it a long time, and I never had those side effects. That just goes to show you that these med’s can affect people differently. I’m amazed that people can take anti-psychotics and still work out vigorously. I can’t really tell I’m taking Seroquel.
I had heard from support group that have some ice chips or hard candy for relief but there is also something that a doctor can prescribe a mouth wash I think but i have to go to support group today to get any ideas to help alleviate dry mouth. It’s been awhile that it was discussed. So i forget. But do let your doctor know about your problem my be he can prescribe something for it. If it’s severe. But the candy is to induce salivation. And ice chips last longer than water but it does not help when sleeping. So just let your doctor know. If he knows of a mouth wash that will keep your mouth moist. For nighttime. If I remember correctly. Hope this is of some help.
Yes, I get dry mouth from Seroquel, but it always gets better when I have some time to adjust to it. In my experience two to three weeks isn’t enough though. More like two to three months.
I usually wake up once during the night now because of the Seroquel (was four or five in the beginning). It makes me need to pee during the night so I go to the toilet then grab a glass of water. Not very annoying now since it’s just one time every night, but was quite annoying when I had to do it four or five times each night.
Biotene is the name of mouthwash to help with dry mouth.